On critical exponent for an elliptic equation with non-Lipschitz nonlinearity

Pages: 698 - 706, Issue Special, September 2011

 Abstract        Full Text (533.0K)              

Yavdat Il'yasov - Laboratoire de Mathématiques et Applications, Université de La Rochelle, 17042 La Rochelle, France (email)

Abstract: This note deals with weak compact support solutions of an elliptic equation with autonomous non-Lipschitz nonlinearity. Using Pohozaev's identity and the spectral analysis with respect to the ber procedure a critical exponent corresponding to the problem is introduced.

Keywords:  Compact support solution, Pohozaev's identity, ber analysis
Mathematics Subject Classification:  Primary: 58F15, 58F17; Secondary: 53C35

Received: July 2010;      Revised: March 2011;      Published: October 2011.